# SDR TSAA9553078

- Difficulty date: May 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728AL
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION OF FUSELAGE, FORWARD SERVICE DOORWAY AFT FRAME (AD88-03-03 AMDT 39-5832).  FOUND STRINGER S-8A INTERCOSTAL WITH 2.75 INCH CRACK.  REPAIRED PER DRAWING 65C33288.  AIRCRAFT RETURNED TO SERVICE.  (W)
